# SDR SWAA2022020356153

- Difficulty date: December 26, 2021
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 120CF
- Condition: Distorted
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF IS WORN AND DISTORTED ; / [01] FABRICATED FLOOR CARGO PANEL#120CF AT FWD CARGO COMPARTMENT IN REF B737-700 AMM25-52-01-201-801.
